# SDR CALA2013082390694

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 64,416 hours, 24,334 cycles
- Engine: Iae V2527A5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Indicator
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EIS 2 WOULD NOT TEST.  REPLACED CFDIU REF AMM 31-32-34. MR31333-71 "ON" SN C12860007285 "OFF" REF TSM 31-32-00 MX MESSAGE NO DMC 2 DATA STILL PRESENT.  FOUND NO CONTINUITY BETWEEN CFDIU AB 6F AND DMC2 AB 1C. REPAIRED WIRE 3132-7386 AND REINSTALLED ORIGINAL CFDIU DUE TO COA 408131 & REF WDM 31-32-47.  REINSTALLED DMC 2 AND BITE TESTED GOOD.  ALL UNITS TESTED GOOD REF AMM 31-63-34-400-001A, 31-32-34-400-001A, 31-32-00-740-002A AND EIS INPUT TEST TASKCARD 4R3185011.
